# SDR SWAA2014061829164

- Difficulty date: April 18, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- Aircraft time: 64,395 hours, 52,634 cycles
- Engine: Cfmint CFM563B1US
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT BS 727D, BETWEEN STRINGER 27L TO 27R.  REPAIRED SKIN IAW EA.
